RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 4, Pages 616–631 (Mi mz11924)  

On the Closure of Smooth Compactly Supported Functions in Weighted Hölder Spaces

K. V. Sidorova (Gagelgans), A. A. Shlapunov

Siberian Federal University, Krasnoyarsk

Abstract: The closure of the set of smooth compactly supported functions in a weighted Hölder space on $\mathbb R^n$, $n\ge 1$, with a weight controlling the behavior at the point at infinity is described. As an application, a solvability criterion for operator equations generated by de Rham differentials both in these spaces and on the closure of the set of smooth compactly supported functions in them for $n\ge 2$ is obtained.

Keywords: weighted Hölder spaces, de Rham complex.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006
1.2604.2017/ПЧ
The work of the first author was supported by the Scientific Research Program of the Government of the Russian Federation under contract 14.Y26.31.0006. The work of the second author was supported by the Ministry of Education and Science of the Russian Federation under grant 1.2604.2017/PCh.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11924

Full text: PDF file (611 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:4, 604–617

Bibliographic databases:

UDC: 517
Received: 12.01.2018

Citation: K. V. Sidorova (Gagelgans), A. A. Shlapunov, “On the Closure of Smooth Compactly Supported Functions in Weighted Hölder Spaces”, Mat. Zametki, 105:4 (2019), 616–631; Math. Notes, 105:4 (2019), 604–617

Citation in format AMSBIB
\Bibitem{SidShl19}
\by K.~V.~Sidorova (Gagelgans), A.~A.~Shlapunov
\paper On the Closure of Smooth Compactly Supported Functions in Weighted H\"older Spaces
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 4
\pages 616--631
\mathnet{http://mi.mathnet.ru/mz11924}
\crossref{https://doi.org/10.4213/mzm11924}
\elib{http://elibrary.ru/item.asp?id=37180566}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 4
\pages 604--617
\crossref{https://doi.org/10.1134/S0001434619030337}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467561600033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065646589}


Linking options:
  • http://mi.mathnet.ru/eng/mz11924
  • https://doi.org/10.4213/mzm11924
  • http://mi.mathnet.ru/eng/mz/v105/i4/p616

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:111
    References:15
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020